# SDR A6WA2018110946140

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 39,859 hours, 37,681 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 601R1400829
- Condition: Cracked
- Location: Flap Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP PANEL 684AB HAS 2 CRACKED ATTACH PLATES.     REPLACED ATTACH PLATED IAW CRJ200 SRM 51-42-06.
